# SDR CALA2016052600331

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 52,354 hours, 19,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Worn
- Location: Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 100 KTS ON TAKEOFF THE FWD ENTRY DOOR LIGHT CAME ON.  AFTER CLEARING THE RNWY THE FLIGHT ATTENDANT FOUND THE DOOR HANDLE UP.  FOUND FWD LT ENTRY DOOR GUIDE ARM & ATTACHING BRACKET WORN.  R & R GUIDE ARM & BRACKET IAW MM 52-11-21-000-802.  ALL OPERATIONS CHECKED GOOD.
